# SDR SWIA201436707

- Difficulty date: March 4, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N982SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7956
- Aircraft time: 26,830 hours, 22,077 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Angle
- Condition: Cracked
- Location: Pax Door Step
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR STEP AFT ATTACH ANGLE HAS POSSIBLE CRACK TOWARDS THE CENTER OF THE ANGLE. C-CHECK, REMOVED THE DAMAGED DRAG ANGLE SPLICE THAT WAS PREVIOUSLY FABRICATED.  INSTALLED THE NEW FABRICATED DRAG ANGLE SPLICE IAW REO.
